T Nation

Combating T Hotness and Sweating Side Effects?

I need T replacement and so far I tried Clomiphene pills and T Enanthate injection. They both worked, but Enanthate made me feel hotter and made me sweat more than Clomiphene. Feeling hot and sweating are the worst side effects of T replacement for me…

Questions:

  1. Some say T Cypionate has fewer side effects than T Enanthate. Is that so?
  2. What about the new drug Jatenzo or Nandrolone?
  3. Is it possible to be prescribed Clomiphene alternative, Enclomiphene, in USA?

I boated up more on enanthate versus cypionate and levels were significantly lower on enanthate. I’m anti-drug unless you need to it live, otherwise the natural method is prefered.

Your protocol is to blame for your side effects, I had less side effects the more frequent the dosing, daily dosing is the best and large infrequent dosing produced the most hotness and sweating.

My theory for enanathe causing more bloating or lower levels is do to the half life, it’s shorter and this means more T hits your system sooner.

Thanks. That means Testosterone undecanoate in pill forms should be the test. They have short 2-hour half lives, but that would mean your T level would go up and down too often, that’s not normal for human body… What’s considered a good half-life for an anabolic steroid testosterone?

I also take aromatase, but the one thing I can’t seem to get my doctor to prescribe me is HCG… He thinks its not necessary…

Jatenzo has a half life of 6 days, not 2 hours.
Pills are harder on the liver. Jatenzo is a pill. I haven’t tried it, and I probably never will, given how well injectable undecanoate doesn’t work.
Stay away from Nandrolone, it’s not for TRT and will jack you up really easy.
Why wouldn’t you look for Nolvadex (Tamoxifen) if you want to try a Clomiphene alternative? Incidentally, the difference in side effect from Enanthate/Cypionate (They are interchangeable in most people) and Clomid is how well it works. Your Test levels are getting higher on the injections.

A lot of doctors are still living in the stone age and are handcuffed by state healthcare systems, in the US we do not have these problems. Here we have private doctors working outside of the medical system and have more medical freedom.

I have been on Cypionate for 12 weeks now. I feel hot all the time. The sweating is normal for me. I hope as time goes on and get dialed in I cool off.

See one thing that I noticed is for a while now I have been sweating at night and it smells like straight vinegar and people have told me it is from either high E2 or low E2 but honestly even when my E2 is in range I still get that kind of smelly sweat which I never got before starting TRT

I don’t know about vinegar, but your sweat acquires a different smell when you have enough test in your system. It will definitely stink more.

did not know that its just a really strong smell

Reaching a stable state is only the beginning, your body will be going through changes for the next 12 months.

When I was on 220mg/week I had night sweats like crazy. I went down to 180mg and that fixed it. You’re likely just on too high of a dose (if you’ve been on the same dose for 6 weeks or more and still have the sweats). You don’t read about the guys on 100mg/week complaining about night sweats often.